# SDR RRXA9605

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Rings
- Condition: Failed
- Location: Hyd Fitting
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KONT/KDAY - FLT 023 - EN ROUTE, MAIN HYDRAULIC QUANTITY DROPPED TO STANDPIPE LEVEL APPROXIMATELY 4.8 GALLONS.  MAINTENANCE FOUND FITTING ON LINE GOING TO AILERON SHUT-OFF VALVE LEAKING.  INSTALLED NEW O-RING, OPS CHECK AND LEAK CHECK GOOD.  (X)
